# SDR DALA2018060503808

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 74,500 hours, 55,593 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RETRACT MECHANISM SUPPORT FITTING BUSHINGS DAMAGED AND PIN WORN. REPLACED RT MLG RETRACT MECHANISM SUPPORT FITTING PER AMM 57-40-02.
